Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ X$-inner automorphisms of filtered algebras

Author: Susan Montgomery
Journal: Proc. Amer. Math. Soc. 83 (1981), 263-268
MSC: Primary 16A03; Secondary 17B40
MathSciNet review: 624911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the enveloping algebra of a finite-dimensional Lie algebra, and for the ring of differential polynomials over a commutative domain, we compute the group of those automorphisms which become inner when extended to the quotient division rings. Both of these results depend on a more general result about the automorphisms of a filtered algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 17B40

Retrieve articles in all journals with MSC: 16A03, 17B40

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society